Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A partition calculus in set theory


Authors: P. Erdös and R. Rado
Journal: Bull. Amer. Math. Soc. 62 (1956), 427-489
MathSciNet review: 0081864
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. Bagemihl and H. D. Sprinkle, On a proposition of Sierpiński’s which is equivalent to the continuum hypothesis, Proc. Amer. Math. Soc. 5 (1954), 726–728. MR 0063420, 10.1090/S0002-9939-1954-0063420-5
  • 2. Ben Dushnik and E. W. Miller, Partially ordered sets, Amer. J. Math. 63 (1941), 600–610. MR 0004862
  • 3. P. Erdös, Some set-theoretical properties of graphs, Univ. Nac. Tucumán. Revista A. 3 (1942), 363–367. MR 0009444
  • 4. P. Erdös and R. Rado, A combinatorial theorem, J. London Math. Soc. 25 (1950), 249–255. MR 0037886
  • 5. P. Erdös and R. Rado, Combinatorial theorems on classifications of subsets of a given set, Proc. London Math. Soc. (3) 2 (1952), 417–439. MR 0065615
  • 6. P. Erdös and R. Rado, A problem on ordered sets, J. London Math. Soc. 28 (1953), 426–438. MR 0058687
  • 7. P. Erdös and G. Szekeres, A combinatorial problem in geometry, Compositio Math. 2 (1935), 463–470. MR 1556929
  • 8. P. Hall, On representations of sub-sets, J. London Math. Soc. vol. 10 (1934) pp. 26-30.
  • 9. F. Hausdorff, Grundzüge einer Theorie der geordneten Mengen, Math. Ann. 65 (1908), no. 4, 435–505 (German). MR 1511478, 10.1007/BF01451165
  • 10. F. Hausdorff, Mengenlehre, Dover Publications, New York, N. Y., 1944 (German). MR 0015445
  • 11. R. Rado, Direct decomposition of partitions, J. London Math. Soc. 29 (1954), 71–83. MR 0065616
  • 12. F. P. Ramsey, On a problem of formal logic, Proc. London Math. Soc. (2) vol. 30 (1930) pp. 264-286.
  • 13. W. Sierpiński, Leçons sur les nombres transfinis, Paris, 1928.
  • 14. W. Sierpiński, O jednom problemu G Ruzjevića koji se odnosi na hipotezu kontinuuma, Glas Srpske Kraljevske Akademije vol. 152 (1932) pp. 163-169.
  • 15. W. Sierpiński, Sur un problème de la théorie des relations, Annali R. Scuola Normale Superiore de Pisa Ser. 2 vol. 2 (1933) pp. 285-287.
  • 16. W. Sierpiński, Concernant l'hypothèse du continu, Académie Royale Serbe. Bulletin de l'Académie des Sciences Mathématiques et Naturelles. A. Sciences Mathématiques et Physiques vol. 1 (1933) pp. 67-73.
  • 17. A. Tarski, Quelques théorèmes sur les alephs, Fund. Math. vol. 7 (1925) p. 2.


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1956-10036-0